# SDR SB05073

- Difficulty date: June 19, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N575US
- Make and model: Boeing 737301
- Aircraft serial: 23740
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110033
- Part serial: 160942
- Condition: Failed
- Location: Cabin Pressure
- Part time: 59,638 hours, 47,411 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM CLT TO BUF, 100 MILES SOUTH OF PIT, AIRCRAFT LOST AUTO AND STANDBY PRESSURIZATION MODES.  HOWEVER, CREW WAS ABLE TO REGAIN CONTROL IN MANUAL PRESSURIZATION MODE AT FL230.  DUE TO OPERATIONAL CONCERNS, FLIGHT DIVERTED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE AFT OUTFLOW VALVE PER MM 21-31-11-4.  ALSO, REPLACED THE CABIN PRESSURE CONTROLLER.  LEAK AND OPERATIONAL CHECK GOOD.  ACCOMPLISHED SUCCESSFUL PRESSURIZATION CONFIDENCE CHECK PER JOB CARD J321-00-01.
